The Michigan Mathematical Journal

An application of universal algebra in group theory.

Andreas Blass and Peter M. Neumann

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 2 (1974), 167-169.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001263

Digital Object Identifier
doi:10.1307/mmj/1029001263

Mathematical Reviews number (MathSciNet)
MR0364475

Zentralblatt MATH identifier
0292.20033

Subjects
Primary: 20F99: None of the above, but in this section

Citation

Blass, Andreas; Neumann, Peter M. An application of universal algebra in group theory. Michigan Math. J. 21 (1974), no. 2, 167--169. doi:10.1307/mmj/1029001263. https://projecteuclid.org/euclid.mmj/1029001263


Export citation